# SDR ASAA2022021337411

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,268 hours, 7,343 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. RAN THE WINDOW OVERHEAT CHECKLIST, LIGHT EXTINGUISHED.
